BibTeX record journals/jmlr/FarahmandGSM16

download as .bib file

@article{DBLP:journals/jmlr/FarahmandGSM16,
  author    = {Amir{-}massoud Farahmand and
               Mohammad Ghavamzadeh and
               Csaba Szepesv{\'{a}}ri and
               Shie Mannor},
  title     = {Regularized Policy Iteration with Nonparametric Function Spaces},
  journal   = {J. Mach. Learn. Res.},
  volume    = {17},
  pages     = {139:1--139:66},
  year      = {2016},
  url       = {http://jmlr.org/papers/v17/13-016.html},
  timestamp = {Wed, 10 Jul 2019 15:28:43 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jmlr/FarahmandGSM16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics